Reply To: all my problems are because of my estrogen imbalance
Written by huyler on . Posted in
› HGH Forums › Buying HGH Online › General Advice › all my problems are because of my estrogen imbalance › Reply To: all my problems are because of my estrogen imbalance
Thank you very much for your answers guys, however as I have already mentioned it a little bit earlier, it is actually a sign of BOTH low or high estrogen due to the fact that both of them are almost the same. Just read my post again. In addition to that, let me mention it once again that I have never ever had absolutely any problems at all (the night sweats, the erectile dysfunction, soft fatty tissues in my chest and so on and so forth are all the things that I have said) UNTIL the moment that I have used the synovex as it has been said by that person I mentioned earlier. And as I said it earlier, I am 54 years old right now and I have been using gear since I have been 16 or so we have got it from the doctors. I currently need to get the estrogen blood work done but my doctor doesn’t want to do it as I have already mentioned it earlier, instead I have big hopes that the new doctor is going to agree doing it, hopefully.
Also I have mentioned this in my earlier posts the fact that I am having high prolactin level and my test is very high. or at least it used to be high in the past because, as I have already said it earlier too, I have already stopped all the test. Simply using the low dose deca and dball at 40 mgs right now and I’m ordering up now clomid, letro, as well as nolva and prami too. However, I said it earlier that waiting until I am going to see my next doctor in order to see if I am getting the bloods is going to be too long and I would like to get some help/ answers in the meantime. I surely do not want to run estrogen to low. like I have already said it a bit earlier, the side effects of the low E and high E are nearly exactly the same with nearly no noticeable differences and that’s why I could treat the high E while in the reality I could be having, actually, low E and as much as you can understand, I would simply fu*k up my body even more than it already is. in addition to that, in case my estrogen is being high, simply lowering that would also lower the prolactin level. However, due to the fact that I do know that my prolactin level is (or at least it used to be) high (I have been on prami some months ago but I don’t take it anymore now) I am thinking that it could be a good idea if I am going to run prami once again in order to check what I is going to happen and what result I would get.
And in addition to that, yeah, that post that you have quoted out there has, in fact, everything to do with either high or low E levels. Just check it more carefully and you’re going to see that those are health conditions that could be caused by either low or high E levels. I think that you’ve got to read up a little bit about this and you’re going to see. I’m sorry if anything as I do not mean to be rude, however to a lot of self thinking experts out there who are simply giving out some wrong recommendations and advices.
And yeah, in order to answer the question that has been asked above: yeah, I do suffer from depression right now, unfortunately, however I am not using any medications for treating it due to the fact that I know those medications are actually increasing the prolactin levels and a high prolactin as I mentioned earlier is causing sexual side effects – that’s the reason why many people who are being put on anti depressants find it hard to achieve or maintain an erection. Since I already have high prolactin levels, adding an antidepressant to my regimen would make it all even worse than it already is. and once again, I’ve read up the advice from an *expert* on internet and I’ve done as recommended and it all has happened after I’ve used synovex under that recommendation. It has left way too much estrogen in it.